# SDR C2XA10TY119

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 22,587 hours, 11,984 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS DEPARTING CLT WHEN THE BAGGAGE COMPARTMENT LIGHT CAME ON.  THE CREW RESET THE SYSTEM AND NO FURTHER ACTION WAS REQUIRED.
